# SDR AALA20030702

- Difficulty date: June 29, 2003
- Submitted: August 13, 2003
- Operation: Air carrier
- Aircraft: N286AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49298
- System (JASC): 3350 · Emergency Lighting
- Part: Terminal
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OVERNIGHT MAINTENANCE, CEILING EMERGENCY EXIT LIGHT AT SEAT 20DEF INOPERATIVE.  REPLACED CEILING EMERGENCY EXIT LIGHT TERMINAL AT SEAT 20 DEF.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
